# SDR CA130709015

- Difficulty date: May 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 83,250 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 906425201
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREFLIGHT INSPECTION THE NR 2 HEATED ENGINE AIR INLET DUCT WAS FOUND TO HAVE HEAT DAMAGE.  THE INLET DUCT WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
